# SDR FDEA201106102201

- Difficulty date: June 10, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N817FD
- Make and model: Airbus A310-304
- Aircraft serial: 552
- Aircraft time: 33,239 hours, 13,533 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: R532H141320100
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC SEAT TRACK 5R HAS 2 GOUGES AT SCALLOPS, 1 AT 54.2 AND 1 7 INCHES AFT OF 54.2.  BLENDED DAMAGED AREAS AND FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16.  R & R SEAT TRACK 5R SECTION AT FR 54.2 INCLUDING 17 INCHES AFT OF FR 54.2.
